# SDR DALA2015112807262

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,022 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS ON ONE SIDE OF THE CUT LINE OF THE APB LOWER CHORD BETWEEN LONGERONS 26RT AND 27RT.  CUT LINE OF  THE APB LOWER CHORD BETWEEN LONGERONS 26RT AND 27RT WAS REPAIRED IAW ER/A 541554-14, REV ORIGINAL.  RII COMPLETED.
